Listlessness effect of Lamictal

We have 115 consumer reports for Lamictal. Listlessness effect occurred in 5%.

Patients statistics on Listlessness side effect for Lamictal

Female
Male

Average weight in Lbs
163.14
191.8

Average height in Ft
5′ 4″
6′

Average age
43
46

Lamictal Circle Diagram 6 consumers of 115 reported about Listlessness

  1. Louie P. Bullock says:
    4.0 rating

    Lamictal for Bipolar disorder

    When adjusting (slow increase from 25mg to today 200mg / d) thin chair to diarrhea. That has normalized, however. Trouble falling asleep today & amp; By sleeping. In many cases no restful sleep. Since I take 100mg in the morning and at noon instead of morning and evening, it is a little better, but not good for a long time. This often causes tiredness. Continue listlessness. Overall, the drug seems to reduce the amplitude of the episodes a bit. After all.

    Side effects: Diarrhea; Listlessness; Fatigue
  2. Helen D. Mose says:
    4.5 rating

    Lamictal for Depression; Epilepsy

    I took Cipralex for 9 months, 20 mg daily in the morning. Everything was fine in the beginning, I tolerated it very well, my complaints were much better than before. The first side effects were: Weight gain up to 15 Kg in the 9 months, I could not cry anymore, I was so caught up in the drug that I could no longer grief. I was totally tired and exhausted, beaten off, impotent, had no desire for anything, could not get me up to anything. I had a lot of sweats, increased tremors, bad headaches and muscle aches. It was hard for me to get up, I just sat in my room. In May, I discontinued after consultation with my doctor Cipralex. Since then I have increased this Restles Leg syndrome, the so-called restless legs. This soon gets me out of my mind, I can not sleep before one or two o’clock in the morning, have very confused dreams, wake up with sweat. And since I dropped off Cipralex, I’m again very close to the water built, I was very much missing that I can just cry. I do not recommend taking Cipralex for longer than necessary, especially in combination with other psychotropic drugs. The effect can be affected. I can only say that Cipralex helped me very well at the time of the crisis, but after prolonged ingestion, my life has been seriously affected to the detriment. I wish you all that you will recover and live a good and healthy life without Cipralex and all the other psychotropic drugs.